# SDR UALA2011110706055

- Difficulty date: November 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,123 hours, 8,678 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter Box
- Part number: 38761959
- Part serial: 070218075054
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU START SYS STATUS MESSAGE.  APU IS RUNNING AND USEABLE.  APU IGNITER BOX ON ORDER OSTF U3444.  REPLACED IGNITER BOX, OPS CHECK GOOD.
